# SDR AMTA200301014

- Difficulty date: July 25, 2003
- Submitted: September 8, 2003
- Operation: Air carrier
- Aircraft: N161AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED 2 INCHES ABOVE L-1 DOOR UPPER AFT CUTOUT.  REPAIRED SKIN IAW SRM 53-31-00.  (M)
